# SDR SWAA2022080236697

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 48,423 hours, 24,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH SIDE OF EMERGENCY LIGHTS OUT / [01] REPLACED AFT RH BATTERY PACK ABOVE GALLEY LIGHT PER AMM 33-51-06
